Alert archive / Michigan / Wind Advisories in 2009

Wind Advisory 1, NWS Gaylord, MI

March 11, 200913 counties in Michigan

NWS Gaylord, MI issued this wind advisory at Mar 11, 2009, 11:29 AM EDT for 13 counties in Michigan. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2009, 11:29 AM EDT (15:29 UTC)
Expired
Mar 11, 2009, 3:49 PM EDT
In force
4 hr
Issued by
NWS Gaylord, MI

Counties Alcona County, MI, Alpena County, MI, Arenac County, MI, Gladwin County, MI, Iosco County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 53 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 3.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2009-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2009-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
124 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KAPX 111529
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1129 AM EDT WED MAR 11 2009

...GUSTY WINDS TO CONTINUE...

.STRONG LOW PRESSURE PULLING STEADILY NORTHEAST AWAY FROM NORTHERN
MICHIGAN WILL CONTINUE TO RESULT IN STRONG AND GUSTY WEST TO WEST
NORTHWEST WINDS ACROSS NORTHERN MICHIGAN THIS AFTERNOON. WINDS ARE
EXPECTED TO SLOWLY SUBSIDE LATE THIS AFTERNOON AND EVENING.

MIZ015-018-023-024-029>036-041-042-112100-
/O.CAN.KAPX.HW.W.0001.000000T0000Z-090311T2100Z/
/O.NEW.KAPX.WI.Y.0001.090311T1529Z-090311T2100Z/
MACKINAC-PRESQUE ISLE-MONTMORENCY-ALPENA-OSCODA-ALCONA-MANISTEE-
WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...ST. IGNACE...ROGERS CITY...ATLANTA...
ALPENA...MIO...HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...
HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
1129 AM EDT WED MAR 11 2009

...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

SUSTAINED WEST TO WEST NORTHWEST WINDS OF 20 TO 30 MPH CAN BE
EXPECTED THIS AFTERNOON..WITH LOCALIZED GUSTS UP TO 45 MPH
ANTICIPATED. WINDS WILL SUBSIDE LATER THIS AFTERNOON AND INTO THE
EVENING HOURS...BUT CONDITIONS WILL REMAIN GUSTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BE QUITE DANGEROUS FOR HIGH PROFILE VEHICLES...
ESPECIALLY WHERE CROSS WINDS ARE PRESENT. IF TRAVELING IN THE
ADVISORY AREA... BE AWARE OF THE DANGERS OF HIGH WINDS AND KEEP A FIRM
GRIP ON THE STEERING WHEEL.

&&

$$

MIZ008-016-017-019>022-025>028-111630-
/O.CAN.KAPX.HW.W.0001.000000T0000Z-090311T2100Z/
CHIPPEWA-EMMET-CHEBOYGAN-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-
INCLUDING THE CITIES OF...SAULT STE. MARIE...PETOSKEY...
CHEBOYGAN...CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING
1129 AM EDT WED MAR 11 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE HIGH
WIND WARNING. 

$$

MSB
1 follow-up statement
000 
WWUS73 KAPX 111949
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
349 PM EDT WED MAR 11 2009

...WINDS SUBSIDING ACROSS THE REGION...

.WINDS WILL CONTINUE TO DECREASE AS LOW PRESSURE PULLS INTO
NORTHERN QUEBEC...ALLOWING HIGH PRESSURE TO SLOWLY BUILD INTO THE AREA.

MIZ015-018-023-024-029>036-041-042-112100-
/O.CAN.KAPX.WI.Y.0001.000000T0000Z-090311T2100Z/
MACKINAC-PRESQUE ISLE-MONTMORENCY-ALPENA-OSCODA-ALCONA-MANISTEE-
WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...ST. IGNACE...ROGERS CITY...ATLANTA...
ALPENA...MIO...HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...
HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
349 PM EDT WED MAR 11 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE WIND
ADVISORY. 

GUSTY WINDS WILL CONTINUE TO SUBSIDE THIS EVENING.

$$

MSB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this wind advisory went out at Mar 11, 11:20 AM EDT, 9 minutes earlier.

Area forecast discussion, Mar 11, 11:20 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1120 AM EDT WED MAR 11 2009

.SYNOPSIS.../ISSUED AT 403 AM/

LOW PRESSURE WILL WIND UP AS IT PASSES LAKE SUPERIOR THIS MORNING
AND LIFTS QUICKLY INTO NORTHEASTERN CANADA BY THIS EVENING.  A BLAST
OF WIND AND COLDER AIR WILL ACCOMPANY A COLD FRONT PASSING ACROSS
THE STATE EARLY THIS MORNING...BRINGING STRONG WIND GUSTS AND LAKE
EFFECT SNOW SHOWERS TO NORTHERN MICHIGAN. WIND GUSTS RANGING
FROM 40 TO 60 MPH ARE EXPECTED THIS MORNING...AND WILL SUBSIDE
LATER THIS AFTERNOON AND TONIGHT AS ARCTIC HIGH PRESSURE EXPANDS
EASTWARD FROM THE GREAT PLAINS INTO THE GREAT LAKES. MUCH BELOW
NORMAL TEMPERATURES FOR MID MARCH WILL STICK AROUND THROUGH THE
END OF THE WEEK BEFORE MODERATING THIS WEEKEND.

JPB

&&

.SHORT TERM.../ISSUED AT 1119 AM/...TODAY

IMPRESSIVE (METEOROLOGIST SPEAKING)...OR JUST PLAN NASTY (EVERYONES
ELSE THINKING) EVENT UNFOLDING ACROSS THE MAJESTIC NORTHWOODS
TODAY AS RAPIDLY INTENSIFYING LOW PRESSURE (983 MB) PULLS STEADILY
NORTHEAST AWAY FROM THE GREAT LAKES. INTENSE CAA/ISENTROPIC
DOWNGLIDE REGIME LEADING TO VERY STRONG WIND GUSTS...FREQUENTLY 40
MPH OR GREATER...ACROSS THE AREA. THROW ON TOP OF THIS A VERY
IMPRESSIVE (BEST OF THE YEAR?) LAKE ENHANCED SNOW BAND DROPPING
ALONG AND JUST SOUTH OF THE M-32 CORRIDOR ALONG SECONDARY SURFACE
TROUGH AXIS...AND TRANSIENT STRONG LAKE SUPERIOR SNOW BANDS...AND
LOCALIZED WHITEOUT CONDITIONS ARE OCCURRING... ESPECIALLY IN
UNSHELTERED AREAS. FORECAST CONCERNS FOR THE REMAINDER OF THE DAY
OR MANY...CENTERING ON WIND GUST POTENTIAL...EVOLVING LAKE SNOW
REGIME...AND...OF COURSE...ASSOCIATED HEADLINE ISSUES.

WELL...REALLY NOT MUCH TO ADD FROM WHAT HAS BEEN ADVERTISED THE LAST
SEVERAL DAYS. EXPECT VERY WINDY CONDITIONS TO PREVAIL THROUGH MUCH
OF THE AFTERNOON AS CAA CONTINUES IN IMPRESSIVE PRESSURE GRADIENT
REGIME...COUPLED WITH ADDITIONAL DIURNAL INSTABILITY SUPPORT.
HOWEVER...BASED OFF OBS AND THE FACT THE WORST HAS ALREADY
OCCURRED...THINKING HIGH WIND WARNING NO LONGER JUSTIFIED AND HAVE
DOWNGRADED ALL NON-WINTER WEATHER (LAKE SNOWS) AFFECTED COUNTIES TO
A WIND ADVISORY WITH THE THOUGHT GUSTS TO 40 MPH OR GREATER ARE
STILL POSSIBLE. NOW...FOR THE LAKE EFFECT SNOW SHOWERS. CURRENT
SATELLITE AND RADAR IMAGERY SUPPORTS CONCEPTUAL MODEL THINKING THAT
CURRENT INTENSE NORTHWEST LOWER SINGLE BAND WILL SLOWLY WEAKEN SOME
AS IT DRIFTS SOUTH ALONG ADVANCING TROUGH AXIS. STILL...LAKE SNOW
PARAMETERS REMAIN DECENT...WITH OVER-WATER INSTABILITY PUSHING
20C...SUFFICIENT MID LEVEL MOISTURE...AND INVERSION LEVELS UP NEAR
850MB (PER 12Z KGRB SOUNDING). THINKING BANDS WILL TRANSITION TO
MORE TYPICAL WNW FLOW MULTI-BAND STRUCTURE OVER EASTERN UPPER AND
NORTHWEST LOWER MICHIGAN THIS AFTERNOON. BIGGEST CONCERN FOR HEAVY
SNOW AMOUNTS LINES UP FROM CENTRAL OTSEGO COUNTY BACK ACROSS CENTRAL
ANTRIM COUNTY WHERE STREAMLINE WIND ANALYSIS SHOWS GREAT CONNECTION
TO OPEN SECTION OF GREEN BAY...WITH EVIDENCE OF THIS ALREADY
OCCURRING ON LATEST VISIBLE SATELLITE IMAGERY. THINKING AN
ADDITIONAL TWO TO THREE INCHES...LOCALLY HIGHER...IS A GIVEN IN THIS
REGION...WITH SOMEWHAT LIGHTER AMOUNTS OVER THE REMAINDER OF
NORTHWEST LOWER AND EASTERN UPPER MICHIGAN. GIVEN THE HIGH IMPACT
NATURE OF THIS EVENT...WILL KEEP INHERITED WINTER WEATHER HEADLINES
UP FOR ALL EARLIER ISSUED COUNTIES.

MSB

&&

.LONG TERM.../ISSUED AT 403 AM/...TONIGHT AND BEYOND

TONIGHT...LAKE SNOW SHOWERS WILL CONTINUE TONIGHT IN CONTINUED WEST/
NORTHWEST FLOW.  INVERSION HEIGHTS REMAINS AROUND OR JUST ABOVE
850MB...AIDED BY A WEAK IMPULSE SLIDING ACROSS THE FORECAST AREA.
SO LAKE INDUCED CAPE VALUES STILL PRETTY HEALTHY...EVEN BUMPING
ABOVE 500J/KG.  BUT 850MB TEMPERATURES ARE DROPPING BELOW -20C...AND
MEAN 850-700MB RELATIVE HUMIDITY DRIES OUT OVERNIGHT.  SO WILL KEEP
ACCUMULATIONS ON THE LIGHT SIDE...FAVORING NORTHERN CHIPPEWA AND
HIGHER TERRAIN AREAS OF NORTHERN LOWER ONCE AGAIN.

THURSDAY...ARCTIC HIGH WEDGES INTO LOWER MI FROM THE WEST BY
THURSDAY AFTERNOON...WITH RESIDUAL LAKE EFFECT SNOW SHOWERS STILL TO
DEAL WITH THOUGH EXPECT COVERAGE AND INTENSITY TO BE WANING AS LOW
LEVELS DRY OUT AND TEMPERATURES BEGIN TO WARM.  DAYTIME HIGHS LOOK
TO BE MAINLY IN THE TEENS...WITH SOME 20S NEAR LAKE MICHIGAN AND
ACROSS AREAS NEAR SAGINAW BAY.  THURSDAY NIGHT LOOKS MOSTLY QUIET AS
HIGH PRESSURE DRIFTS BY TO THE SOUTH.  BANKING ON ENOUGH DRY AIR IN
COMBINATION WITH WARMING TEMPERATURES TO LIMIT LAKE CLOUDINESS...BUT
SHOULD BE PRETTY COLD OVERNIGHT ESPECIALLY ACROSS NORTHERN LOWER
WHERE INTERIOR AREAS WILL PROBABLY FALL BELOW ZERO.

EARLY EXTENDED RANGE (FRIDAY THROUGH SUNDAY)...NO CHANGES MADE TO
FORECAST BEYOND THURSDAY NIGHT GIVEN FOCUS ON SHORT TERM ISSUES THIS
MORNING.

JPB

&&

.AVIATION.../ISSUED AT 646 AM/...VALID FOR 12Z TAFS

STRONG WEST WINDS WILL CONTINUE INTO THIS AFTERNOON BEFORE
DIMINISHING. SNOW SHOWER ACTIVITY AROUND PLN WILL SHIFT SOUTHWARD
INTO TVC LATER THIS MORNING...WITH IFR CONDITIONS EXPECTED IN SNOW
AND BLOWING SNOW.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR MIZ015-018-023-
024-029>036-041-042.

WINTER WEATHER ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR MIZ008-
016-017-019>022-025>028.

&&
Hazardous weather outlook, Mar 11, 5:15 AM EDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
515 AM EDT WED MAR 11 2009

MIZ008-015>036-041-042-121000-
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-
ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-
CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-
IOSCO-GLADWIN-ARENAC-
515 AM EDT WED MAR 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

WIND GUSTS IN EXCESS OF 50 MPH ARE EXPECTED THROUGH THIS
AFTERNOON BEFORE SUBSIDING TOWARD EVENING. SEE ONGOING HIGH WIND
WARNINGS FOR ADDITIONAL DETAILS.

STRONG WINDS MAY DRIVE ICE ON LAKE MICHIGAN ONSHORE TODAY...
POSSIBLY CREATING A HAZARD ALONG WATERFRONT AREAS.

LAKE EFFECT SNOW SHOWERS WILL DEVELOP THIS MORNING AND CONTINUE
INTO TONIGHT. NEW SNOWFALL COMBINED WITH CONSIDERABLE BLOWING AND
DRIFTING SNOW WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS ACROSS
PARTS OF EASTERN UPPER AND NORTHWEST LOWER MICHIGAN. SEE ONGOING
WINTER WEATHER ADVISORIES FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE REPORT ANY SIGNIFICANT WEATHER HAZARDS
(WINDS/SNOWFALL/BLOWING SNOW) TO THE NATIONAL WEATHER SERVICE.

JPB

In the hours before

Local storm report, Mar 11, 6:38 AM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
638 AM EDT WED MAR 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 AM     NON-TSTM WND GST GAYLORD                 45.03N 84.67W
03/11/2009  M58 MPH          OTSEGO             MI   OFFICIAL NWS OBS

            OBSERVED AT GAYLORD REGIONAL AIRPORT.

0600 AM     NON-TSTM WND GST 6 N NORTHPORT           45.22N 85.62W
03/11/2009  M58 MPH          LMZ344             MI   OFFICIAL NWS OBS

            MEASURED AT GRAND TRAVERSE LIGHT.

&&

JPB
Local storm report, Mar 11, 6:43 AM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
643 AM EDT WED MAR 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     NON-TSTM WND GST CHARLEVOIX              45.32N 85.26W
03/11/2009  M51.00 MPH       CHARLEVOIX         MI   OFFICIAL NWS OBS

            MEASURED AT CHARLEVOIX MUNICIPAL AIRPORT.

&&

JPB
Local storm report, Mar 11, 7:03 AM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
703 AM EDT WED MAR 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     NON-TSTM WND GST PELLSTON                45.56N 84.78W
03/11/2009  M54.00 MPH       EMMET              MI   OFFICIAL NWS OBS

            MEASURED AT PELLSTON REGIONAL AIRPORT.

0609 AM     NON-TSTM WND GST 1 W IRONTON             45.26N 85.22W
03/11/2009  M56.00 MPH       CHARLEVOIX         MI   TRAINED SPOTTER

0613 AM     NON-TSTM WND GST SAULT STE. MARIE        46.48N 84.37W
03/11/2009  M56.00 MPH       CHIPPEWA           MI   OFFICIAL NWS OBS

            MEASURED AT SANDERSON FIELD.

0701 AM     NON-TSTM WND GST 6 N NORTHPORT           45.22N 85.62W
03/11/2009  M60.00 MPH       LMZ344             MI   OFFICIAL NWS OBS

            MEASURED AT GRAND TRAVERSE LIGHT.

0701 AM     NON-TSTM WND GST WHITEFISH POINT         46.75N 84.98W
03/11/2009  M53.00 MPH       CHIPPEWA           MI   OFFICIAL NWS OBS

&&

JPB
Local storm report, Mar 11, 9:57 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
957 AM EDT WED MAR 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     NON-TSTM WND GST 1 W OSSINEKE            44.91N 83.45W
03/11/2009  M52 MPH          ALPENA             MI   TRAINED SPOTTER

            GUST OCCURRED SOMETIME BEFORE 6 AM.

&&

LAWRENCE
Special weather statement, Mar 11, 10:24 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1024 AM EDT WED MAR 11 2009

MIZ020>024-026>028-111630-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-GRAND TRAVERSE-KALKASKA-
CRAWFORD-
INCLUDING THE CITIES OF...NORTHPORT...MANCELONA...GAYLORD...
ATLANTA...ALPENA...TRAVERSE CITY...KALKASKA...GRAYLING
1024 AM EDT WED MAR 11 2009

AN INTENSE LAKE ENHANCED SNOW BAND CONTINUES TO SLOWLY SAG SOUTH JUST
NORTH OF THE M-32 CORRIDOR IN NORTHERN LOWER MICHIGAN. SNOWFALL
RATES APPROACHING TWO INCHES PER HOUR...COMBINED WITH WIND GUSTS
APPROACHING 40 MILES PER HOUR...WILL LEAD TO WHITEOUT CONDITONS
AND VERY HAZARDOUS TRAVEL IN THIS BAND.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 4:34 AM EDTWinter Weather AdvisoryAPXAntrim, Benzie, Cheboygan, Crawford, Emmet, Grand Traverse and 3 more18 hr

Nearby

Wind Advisories in Michigan, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.